# SDR SWAA2023060143201

- Difficulty date: April 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS294.5 TO BS312; WL208.1 AND LBL11 FWD GALLEY AND LAV 2023-295271<[01] REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS294.5 TO BS312; WL208.1 AND LBL11 FWD GALLEY AND LAV. IAW B737-700 SRM: 51-10-02 AND DWG: 141A5600 SHEET 2 REV. N. SEE INDIVIDUAL SING-OFF BELLOW.;[02] REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS294.5 TO BS312; WL208.1 AND LBL11 FWD GALLEY AND LAV. IAW B737-700 SRM: 51-10-02 AND DWG: 141A5600 SHEET 2 REV. N. SEE INDIVIDUAL SING-OFF BELLOW. AS RII
